Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 49, Number 2 (2017), 383-400.
Asymptotic behavior for nonautonomous functional differential inclusions with measures of noncompactness
We study the asymptotic behavior of nonautonomous differential inclusions with delays in Banach spaces by analyzing their pullback attractors. Our aim is to give a recipe expressed by measures of noncompactness to prove the asymptotic compactness of the process generated by our system. This approach is effective for various differential systems regardless of the compactness of the semigroup governed by linear part.
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 383-400.
First available in Project Euclid: 14 March 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dac, Nguyen Van; Ke, Tran Dinh. Asymptotic behavior for nonautonomous functional differential inclusions with measures of noncompactness. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 383--400. doi:10.12775/TMNA.2016.078. https://projecteuclid.org/euclid.tmna/1489457021